# SDR SWIA202265630

- Difficulty date: April 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N106SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000399
- Aircraft time: 21,025 hours, 11,761 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AREAS OF CORROSION AROUND FASTENERS INSIDE FWD PAX DOOR FWD AND AFT GIRT BAR FITTING CUTOUTS   (C CHECK RO 5/20/22)   REMOVED AND REPLACED FWD PAX DOOR LOWER SILL BEAM WITH NEW REF. SRM 51-40-08. NO WEIGHT & BALANCE CHANGE DUE TO OEM REPLACEMENT PART.
